# SDR IPXA2019042294248

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fillet
- Part number: ARB7277503
- Part serial: UPS68212
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H WING #1 SLAT TO FUSELAGE FILLET ASSY IS CRACKED AT STA. XIS. 150.74 CANT.REPAIRED CRACKED L/H WING #1 SLAT TO FUSELAGE FILLET ASSY. IAW VT0-SAA EA 011-5750-01-A7701 REV. I/R AND UPS EO MD11-5720-72190-A. (MINOR)
